# SDR 98UAL900149

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Torn
- Location: Slide/Raft
- Component: Air Cruisers, 62772292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL, THE SLIDE/RAFT DEVELOPED A TWO INCH TEAR IN THE LOWER TUBE UNDER THE GIRT AFTER THE FLAT FIRE TEST.  SLIDE/RAFT SENT TO VENDOR FOR WARRANTY REPAIR.
